# SDR SIMA200614601

- Difficulty date: May 24, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Part number: 337000271
- Part serial: 4592201
- Condition: Activated
- Location: Warning Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BAGG SMOKE EICAS WARN ABORTED TAKEOFF CARGO FIRE BOTTLE WAS BLOWN.  REPLACED FIRE BOTTLES FOLLOWED WORK SCOPE AND FOUND NO DEFECTS.  ALSO, REPLACED TEST SWITCH AS PRECAUTION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
